# SDR DALA2020092603175

- Difficulty date: September 25, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 62,990 hours, 20,391 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2, DURING INITIAL INSPECTION, CORROSION WAS FOUND ON FRAME BETWEEN STR 29 RT / 27RT STA Y=1560 AT AFT CARGO COMPARTMENT.  THE FRAME WAS REPAIRED, PER ERA 587768-14AD.
